Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 857920, 10 pages
http://dx.doi.org/10.1155/2015/857920
Research Article

Attractor of Beam Equation with Structural Damping under Nonlinear Boundary Conditions

1Department of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China
2Department of Mathematics, Taiyuan University of Science and Technology, Taiyuan 030024, China

Received 12 December 2014; Revised 11 January 2015; Accepted 13 January 2015

Academic Editor: Mohamed Abd El Aziz

Copyright © 2015 Danxia Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Woinowsky-Krieger, “The effect of axial force on the vibration of hinged bars,” Journal of Applied Mechanics, vol. 17, pp. 35–36, 1950. View at Google Scholar
  2. J. M. Ball, “Initial-boundary value problems for an extensible beam,” Journal of Mathematical Analysis and Applications, vol. 42, pp. 61–90, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. A. Medeiros, “On a new class of nonlinear wave equations,” Journal of Mathematical Analysis and Applications, vol. 69, no. 1, pp. 252–262, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. K. Patcheu, “On a global solution and asymptotic behaviour for the generalized damped extensible beam equation,” Journal of Differential Equations, vol. 135, no. 2, pp. 299–314, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. T. F. Ma and V. Narciso, “Global attractor for a model of extensible beam with nonlinear damping and source terms,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 10, pp. 3402–3412, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. Giorgi, M. G. Naso, V. Pata, and M. Potomkin, “Global attractors for the extensible thermoelastic beam system,” Journal of Differential Equations, vol. 246, no. 9, pp. 3496–3517, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Z. J. Yang, “On an extensible beam equation with nonlinear damping and source terms,” Journal of Differential Equations, vol. 254, no. 9, pp. 3903–3927, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. F. Pazoto and G. P. Menzala, “Uniform stabilization of a nonlinear beam model with thermal effects and nonlinear boundary dissipation,” Funkcialaj Ekvacioj, vol. 43, no. 2, pp. 339–360, 2000. View at Google Scholar · View at MathSciNet
  9. T. F. Ma, “Boundary stabilization for a non-linear beam on elastic bearings,” Mathematical Methods in the Applied Sciences, vol. 24, no. 8, pp. 583–594, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. F. Ma, V. Narciso, and M. L. Pelicer, “Long-time behavior of a model of extensible beams with nonlinear boundary dissipations,” Journal of Mathematical Analysis and Applications, vol. 396, no. 2, pp. 694–703, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. P. G. Geredeli and I. Lasiecka, “Asymptotic analysis and upper semicontinuity with respect to rotational inertia of attractors to von Karman plates with geometrically localized dissipation and critical nonlinearity,” Nonlinear Analysis :Theory, Methods & Applications, vol. 91, pp. 72–92, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. Ji and I. Lasiecka, “Nonlinear boundary feedback stabilization for a semilinear Kirchhoff plate with dissipation acting only via moments-limiting behavior,” Journal of Mathematical Analysis and Applications, vol. 229, no. 2, pp. 452–479, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. I. Chueshov, “Global attractors for a class of Kirchhoff wave models with a structural nonlinear damping,” Journal of Abstract Differential Equations and Applications, vol. 1, no. 1, pp. 86–106, 2010. View at Google Scholar · View at MathSciNet
  14. I. Chueshov, “Long-time dynamics of Kirchhoff wave models with strong nonlinear damping,” Journal of Differential Equations, vol. 252, no. 2, pp. 1229–1262, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Z. Yang, P. Ding, and Z. Liu, “Global attractor for the Kirchhoff type equations with strong nonlinear damping and supercritical nonlinearity,” Applied Mathematics Letters, vol. 33, pp. 12–17, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. I. Chueshov and I. Lasiecka, “Long-time behavior of second order evolution equations with nonlinear damping,” Memoirs of the American Mathematical Society, vol. 195, no. 912, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. K. Khanmamedov, “Global attractors for von Karman equations with nonlinear interior dissipation,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 92–101, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. Teman, Infinite Dimensional Dynamic System in Mechanics and Physics, Springer, New York, NY, USA, 1998.